# SDR AWXA9500797

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - FLT NR 934 - AIRCRAFT ROLLS SHARPLY TO THE RIGHT AT LIFT OFF AND REQUIRES A LOT OF LEFT AILERON ON LANDING.  INSPECTED AND OPERATED FLAPS, AILERONS, SPOILERS AND SLATS ON GROUND.  NO DEFECTS NOTED.  LUBED FLAP GIMBLES AND TRACKS.  OK FOR SERVICE.  A/C HAS FLOWN ELEVEN FLIGHTS WITHOUT INCIDENT.  (M)
